MathSciNet Relay Station
MathSciNet bibliographic data
MR1136498 62G05 (62G20 62G30)
Vilar Fernández, Juan Manuel Nonparametric estimation of the distribution function. (Spanish) Qüestiió 15 (1991), no. 1, 3–20.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Thu, 17 Aug 2017 00:15:38 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=8415b603e33d9fadc19bc35db63f0a38; path=/; expires=Thu, 05-Jun-2031 00:15:38 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=95 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 547 Wn6?ŔEVhlWNKE6Nrvhi]oQ7t(ˎ&N LR99{1p <<~R_tO[cwBT؄D;*{:[)RHiV Ih],WC,\͸X¹T'&fT |t_-VJ'\R NᨽH_i`˩/u OmÓS3T:럁 >3iܩC`0L MPqH*! vb%̄ʐ4I,:"!e|ڐN,d3gFV5tQЈ dI1cz CM-W"}oV{[Ie$ͣ'l#b۹-.]ԫ{w6<,8ݮWz]~l:‹˻#zw?nPj21v׃m Pp5tjiwC"{/؀'J1+W9X@uxl#x:@+n : jLH%р)2 .c15}5T@* (55̢kfˢ2 1Njn. ,EM1l1ba3ʅCSH ?8xs s5nZdj\nmNyvֺs6US3B(Rk'?k435P"VgMy`3z _7P-@Z`gpͅVv lď 4/L'GjJ5X02KD &OMT&R>.E`M *Ěb3Q1eF0 %c4q67oa[h|Kۈ*4cFppO*e1E}Gəf,&*"̘M)Tva-!E oIe Q9Qj1҄m59R_iQɕRIF'ۭ8xWD93.pElT.^vfNU_Fϟg+m9k*.^P\S5rX zYH 5@.9䞓j5RC)Mn]P)՘n>eէf